Chebyshev type inequalities involving extended generalized fractional integral operators

SET E., Ozdemir M. E., Demirbas S.

AIMS MATHEMATICS, vol.5, no.4, pp.3573-3583, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.3934/math.2020232
  • Journal Name: AIMS MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3573-3583
  • Keywords: Chebyshev inequality, fractional integral operators, EXTENSION
  • Bursa Uludag University Affiliated: Yes


In this paper, mainly by using the extended generalized fractional integral operator that involve a further extension of Mittag-Leffler function in the kernel, we obtain several fractional Chebyshev type integral inequalities. So, results of Dahmani et al. from [4] are generalized. Also, it is point out that new results are obtained for different fractional integral operators with the help of special selection of parameters.